Lightheaded and numb

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Regular Member

Date Joined Aug 2005
Total Posts : 384
   Posted 6/11/2010 8:33 AM (GMT -6)   
I feel like I am gonna faint. Husband checked my bp and it is normal. The right side of my face is even going numb. Chest hurts, costo. and I feel sick. Pain in joints....I just feel awful. Fibro. can really make things scary. Today I need to have a positive attitude but I feel down. Been hurting for so long now. Sorry to complain so much, just feel bad.
Fibromyalgia,arthritis,raynauds syndrome,gastroparesis,IBS,depression and roseca
God and Family is my life.

Veteran Member

Date Joined Feb 2009
Total Posts : 686
   Posted 6/11/2010 9:23 AM (GMT -6)   
So sorry you are feeling so bad today. I would call your doctor and tell him/her of your symptoms. If it's fibro related, it's still good to have these things in your chart. I get dizzy/lightheaded too sometimes. I have also had numbness in areas when I'm having severe anxiety. Whatever is all going on with you needs to be checked out. You are suffering way too much.
DX fibromyalgia 2007, osteoarthritis, obsessive-compulsive disorder OCD, depression, anxiety, sleep apnea, hysterectomy.

fluoxetine (prozac), welbutrin, trazodone, lorazepam, nabumetone, hydrocodone, c-pap machine.

Veteran Member

Date Joined Jul 2009
Total Posts : 4796
   Posted 6/11/2010 9:43 AM (GMT -6)   
Hi Sheila, I agree with myjoy to let your doc lnow of these new symptoms. I was having
some dizziness problems and it turned out one of my electolytes was low(potassium).
After I started drinking more OJ and eating bannanas, my level went up and the dizziness

With the warmer weather, it is important to drink more water becuse dehydration can cause
dizziness too. Hope you feel better soon :)

Hugs, Robin
Fibromyalgia, MCTD (Lupus, Scleroderma & RA) Raynaud's, Osteoporosis,
Osteoarthritis, Degenerative Disc Disease, Migraines, and Hypertension
Prescription Meds: Savella, Cyclobenzaprine, Methotrexate, Diltiazem, Boniva,
Folic Acid.  OTC Meds: Multi-vitamin. Vit, D, Vitamin B12 & calciim supplements

confused Okie
Regular Member

Date Joined Apr 2009
Total Posts : 164
   Posted 6/11/2010 10:41 AM (GMT -6)   
Don't assume everything that happens to you is fibro related, you may have something else going on. Please talk to your dr, and if your dr blames everything on fibro find another dr. There are many other health issues that can happen to us, we are human, we are not fibro.
If you think you can, you can. If you think you can't, you won't.
I may not do things like other people, but I get things done in my own way, in my own time.

New Topic Post Reply Printable Version
Forum Information
Currently it is Tuesday, October 25, 2016 9:29 PM (GMT -6)
There are a total of 2,712,071 posts in 299,054 threads.
View Active Threads

Who's Online
This forum has 153633 registered members. Please welcome our newest member, Smitty4heisman.
356 Guest(s), 10 Registered Member(s) are currently online.  Details
Chask, Bloom93, schoolpsych, dacarte3, Kdsdrm, platinumpixie, sam12, Lamilla, wearyRAsufferer, straydog

Follow on Facebook  Follow on Twitter  Follow on Pinterest

©1996-2016 LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer